1. bookVolume 27 (2019): Issue 1 (June 2019)
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
30 Jul 2019
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch
access type Open Access

Notes on certain p-valent functions

Online veröffentlicht: 21 Dec 2019
Seitenbereich: 37 - 43
Eingereicht: 04 Apr 2019
Akzeptiert: 08 May 2019
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
30 Jul 2019
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch

[1] D. J. Hallenbeck, St. Ruscheweyh, Subordination by convex functions, Proc. Amer. Math. Soc., vol. 52, 1975, 191-195.Search in Google Scholar

[2] S. S. Miller, P. T. Mocanu, On some classes of first-order differential subordinations, Michigan Math. J., vol. 32, 1985, 185-195.Search in Google Scholar

[3] S. S. Miller, P. T. Mocanu, Differential Subordinations, Theory and Applications, Marcel Dekker, 2000.Search in Google Scholar

[4] M. Nunokawa, M. Obradović, S. Owa, One criterion for univalency, Proc. Amer. Math. Soc., vol. 106, 1989, 1035-1037.Search in Google Scholar

[5] S. Ozaki, M. Nunokawa, The Schwarzian derivative and univalent functions, Proc. Amer. Math. Soc., vol. 33, 1972, 392-394.10.1090/S0002-9939-1972-0299773-3Open DOISearch in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo